Varieties with tolerance and congruence extension property

Ivan Chajda

Archivum Mathematicum (1985)

  • Volume: 021, Issue: 1, page 5-12
  • ISSN: 0044-8753

How to cite

top

Chajda, Ivan. "Varieties with tolerance and congruence extension property." Archivum Mathematicum 021.1 (1985): 5-12. <http://eudml.org/doc/18149>.

@article{Chajda1985,
author = {Chajda, Ivan},
journal = {Archivum Mathematicum},
keywords = {principal tolerance; principal congruence; congruence extension property; tolerance extension property; varieties of algebras; polynomial conditions; principal tolerance; principal congruence; congruence extension property; tolerance extension property; varieties of algebras; polynomials},
language = {eng},
number = {1},
pages = {5-12},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Varieties with tolerance and congruence extension property},
url = {http://eudml.org/doc/18149},
volume = {021},
year = {1985},
}

TY - JOUR
AU - Chajda, Ivan
TI - Varieties with tolerance and congruence extension property
JO - Archivum Mathematicum
PY - 1985
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 021
IS - 1
SP - 5
EP - 12
LA - eng
KW - principal tolerance; principal congruence; congruence extension property; tolerance extension property; varieties of algebras; polynomial conditions; principal tolerance; principal congruence; congruence extension property; tolerance extension property; varieties of algebras; polynomials
UR - http://eudml.org/doc/18149
ER -

References

top
  1. I. Chajda, On the Tolerance Extension Property, Časop. pěst. matem. 103 (1978), 327-332. (1978) Zbl0391.06008MR0512228
  2. I. Chajda, Distributivity and modularity of lattices of tolerance relations, Algebra Univ. 12 (1981), 247-255. (1981) Zbl0469.08003MR0608668
  3. I. Chajda B. Zelinka, Lattices of tolerances, Časop. pěst. matem. 99 (1974), 394-399- (1974) Zbl0354.08011MR0360380
  4. I. Chajda, Tolerance Trivial algebras and varieties, Acta Sci. Math. (Szeged) 46 (1983). 35-40. (1983) Zbl0534.08001MR0739020
  5. A. Day, A Note on the Congruence Extension Property, Algebra Univ. 1 (1971), 234-235. (1971) Zbl0228.08001MR0294215
  6. A. Day, The Congruence Extension Property and subdirectly irreducible algebras - an example, Algebra Univ. 3 (1973), 229-237. (1973) Zbl0273.08006MR0349534
  7. E. Fried G. Grätzer, Quackenbush R., Uniform congruence schemes, Algebra Univ. 10 (1980), 176-188. (1980) Zbl0431.08002MR0560139
  8. G. Grätzer H. Lakser, Two observations on the Congruence Extension Property, preprint. Zbl0285.08006MR0297677
  9. J. Niederle, Relative bicomplements and Tolerance extension Property in distributive lattices, Časop. pěst. matem. 103 (1978), 250-254. (1978) Zbl0393.06005MR0505926
  10. H. Werner, A Maľcev condition for admissible relations, Algebra Univ. 3 (1973) 263. (1973) MR0330009
  11. B. Zelinka, Tolerance relations on periodic commutative semigroups, Czech. Math. J.27 (1977), 167-169. (1977) Zbl0359.20045MR0427509

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.